# SDR DALA1229360926

- Difficulty date: April 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 798-1033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK RBL -24 HAS AREAS OF WEAR AND CORROSION FROM STA 798 TO 1033.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK RBL 24 FROM STA 797 TO 1041, REPLACED SEAT TRACK AND SPLICES IAW SRM 51-30-5.
